# SDR P5CA0401168

- Difficulty date: August 10, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT STRUCTURE STA 940 LBL 3 TO RBL 3 REF KEEL BEAM AREA.  REMOVE CORROSION AREA, FABRICATED WEB FLANG SRM 53-50-04, INSTALLED PER SRM 51-30-05.
